Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam

Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Could My MM Medication Causing A Increase In My Appetite

Could My MM Medication Causing A Increase In My Appetite

My appetite is getting stronger n stronger by the day it only hits me late at night. Is anyone else experiencing this? Could it b the medication im taken🤔 my doctor said maybe im having this problem is because im not eating. Much during the day which i am vegetables, fruits is mainly what i eat. lite breakfast lite lunch same for dinner im never full. I snack on no salt pecans r walnut r hard cheese no salt Crackers r maybe yogurt I never had a green kale fruit smoothie untill recently n ilove… read more

posted over 1 year ago
A MyMyelomaTeam Member said:

Sexxxiii, Yes especially Dexamethasone. It is a steroid and can increase appetite. Love, Marcia 🌼🌸🌻

posted over 1 year ago
A MyMyelomaTeam Member said:

Hopefully when they get the Myeloma under control you will feel better and will be able too exercise more too help you lose weight.

posted over 1 year ago
A MyMyelomaTeam Member said:

Sexiii52, are you on dexamethasone? I can't lose weight on that. But not eating carbohydrates, especially in the evening might help. Of course drinking lots of water and walking might help. It's a life long battle for me as well. Love Donna 💜

posted 2 months ago
A MyMyelomaTeam Member said:

Dex can increase your appetite

posted about 1 year ago
A MyMyelomaTeam Member said:

Dexamethasone will increase your appetite ten fold plus cause insomnia and it’s hard too get filled up and I was never one for sweets but after my first SCT I crave sweets all the time and a bowl of ice cream at night fills me up fairly good and helps with the nausea.

posted about 1 year ago
Already a Member? Log in